# SDR YENA2025122601267

- Difficulty date: December 24, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 55,140 hours, 19,530 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT  39 FLL- SJO,  ON DESCENT BELOW 10K TO ABOUT 5K COCKPIT RECIEVED FUMES SMELL DISAPPEARED BUT THEN REAPPEARED ON TAXI IN UNTIL ENGINES SHUT OFF ( PACKS ). OPEN
